# SDR YENA2025051300476

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 62,547 hours, 22,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Dented
- Location: Zone 100 Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGGE/REAR FUSELAGE/EXTERNAL SKIN NEAR LAP JOINT @ FR65-66 AND STGR 32L-33L DENT WITH GOUGE; PERFORMED JB TASKCARD A25-455-01 WITH NO DEVIATIONS. REF: CAS W/O 703-1410376 N/R 2.
